Advances in Theoretical and Mathematical Physics

Volume 13 (2009)

Number 2

Higher genus Gromov-Witten invariants of the Grassmannian, and the Pfaffian Calabi-Yau 3-folds

Pages: 463 – 495



Shinobu Hosono

Yukiko Konishi


We solve Bershadsky-Cecotti-Ooguri-Vafa (BCOV) holomorphic anomaly equation to determine the higher genus Gromov-Witten invariants ($g\geq 5$) of the derived equivalent Calabi-Yau 3-folds, which are of the appropriate codimensions in the Grassmannian Gr(2, 7) and the Pfaffian Pf(7).Let $q\geq n-p$

Published 1 January 2009